Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The asymptotic behavior of a class of nonlinear delay difference equations

Authors: Hassan Sedaghat and Wendi Wang
Journal: Proc. Amer. Math. Soc. 129 (2001), 1775-1783
MSC (1991): Primary 39A10
Published electronically: November 21, 2000
MathSciNet review: 1814110
Full-text PDF

Abstract | References | Similar Articles | Additional Information


The asymptotic behavior of difference equations of type \begin{equation*}x_{n}=x_{n-1}^{p}[1+g(\sum_{i=1}^{m}f_{i}(x_{n-i}))],\quad p>0, \end{equation*}is studied, where $g$ and each $f_{i}$ are continuous real functions with $g$ decreasing and $f_{i}$ increasing. Results include sufficient conditions for permanence, oscillations and global attractivity.

References [Enhancements On Off] (What's this?)

  • [1] R.P. Agarwal, ``Difference Equations and Inequalities,'' Dekker, New York, 1992. MR 92m:39002
  • [2] W.J. Baumol and E.N. Wolff, Feedback between R&D and productivity growth: A chaos model, in: J. Benhabib (ed.) ``Cycles and Chaos in Economic Equilibrium,'' Princeton University Press, Princeton, 1992.
  • [3] V.L. Kocic and G. Ladas, ``Global Behavior of Nonlinear Difference Equations of Higher Order with Applications,'' Kluwer Academic, Boston, 1993. MR 94k:39005
  • [4] J.P. LaSalle, ``The Stability and Control of Discrete Processes,'' Springer, New York, 1986. MR 87m:93001
  • [5] H. Sedaghat, Effects of temporal heterogeniety in the Baumol-Wolff productivity growth model, Economic Theory, 15(2), 2000.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 39A10

Retrieve articles in all journals with MSC (1991): 39A10

Additional Information

Hassan Sedaghat
Affiliation: Department of Mathematical Sciences, Virginia Commonwealth University, Richmond, Virginia 23284-2014

Wendi Wang
Affiliation: Department of Mathematics, Southwest Normal University, Chong Qing 400715, People’s Republic of China

Keywords: Global attractivity, persistent oscillations, permanence
Received by editor(s): October 5, 1999
Published electronically: November 21, 2000
Communicated by: Michael Handel
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society